# SDR REXA2018112701145

- Difficulty date: November 7, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 280 BEAM CORRODED
REPLACED R/H BEAM IAW CRJ 900 SRM 51-42-06, 51-42-21, 51-42-10,  
 51-40-11 AND 63-11-10                                           
                            AAR SM-58
